Marcinkiewicz-Zygmund Type Law of Large Numbers for Double Arrays of Random Elements in Banach Spaces

L.V. Dung, T. Ngamkham, N.D. Tien, Andrei Volodin

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    In this paper we establish Marcinkiewicz-Zygmund type laws of large numbers for double arrays of random elements in Banach spaces. Our results extend those of Hong and Volodin [6].
    Original languageEnglish
    Pages (from-to)337-346
    JournalLobachevskii Journal of Mathematics
    Volume30
    Issue number4
    DOIs
    Publication statusPublished - 2009

    Fingerprint Dive into the research topics of 'Marcinkiewicz-Zygmund Type Law of Large Numbers for Double Arrays of Random Elements in Banach Spaces'. Together they form a unique fingerprint.

    Cite this